# SDR FDEA201203211140

- Difficulty date: March 21, 2012
- Submitted: March 27, 2012
- Operation: Air carrier
- Aircraft: N962FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24176
- Aircraft time: 64,720 hours, 22,786 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N103015
- Condition: Corroded
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO BAY BS 1480, STR 25- 27R, FRAME CORRODED.   BLENDED CORROSION AND CHECKED LIMITS IAW SRM 53-00-07, FIG. 101, SHEET 3;   ORIGINAL MATERIAL- .063", AFTER BLENDOUT- .050". BLENDOUT IS OUT OF LIMITS.   R & R FRAME IAW SRM 51-40-02 AND DWG 146N1030. MAJOR REPAIR.
